Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke




Mathematics Grad: Publications since January 2019

List all publications in the database.    :chronological  alphabetical  combined  bibtex listing:

Beckman, Erin

  1. Beckman, E; Frank, N; Jiang, Y; Junge, M; Tang, S, The frog model on trees with drift, Electronic Communications in Probability, vol. 24 (January, 2019), Institute of Mathematical Statistics [doi]  [abs]

Cao, Yu

  1. Cao, Y; Lu, J; Lu, Y, Exponential Decay of Rényi Divergence Under Fokker–Planck Equations, Journal of Statistical Physics, vol. 176 no. 5 (September, 2019), pp. 1172-1184 [doi]  [abs]
  2. Cao, Y; Lu, J; Lu, Y, Gradient flow structure and exponential decay of the sandwiched Rényi divergence for primitive Lindblad equations with GNS-detailed balance, Journal of Mathematical Physics, vol. 60 no. 5 (May, 2019), pp. 052202-052202, AIP Publishing [doi]  [abs]

Cruz, Joshua

  1. Cruz, J; Giusti, C; Itskov, V; Kronholm, B, On Open and Closed Convex Codes, Discrete & Computational Geometry, vol. 61 no. 2 (March, 2019), pp. 247-270, Springer Science and Business Media LLC [doi]

Gu, Miao (Pam)

  1. Gu, M; Martin, G, Factorization Tests and Algorithms Arising from Counting Modular Forms and Automorphic Representations, Canadian Mathematical Bulletin, vol. 62 no. 1 (March, 2019), pp. 81-97, Canadian Mathematical Society [doi]  [abs]

Leete, Jessica

  1. Ahmed, S; Hu, R; Leete, J; Layton, AT, Understanding sex differences in long-term blood pressure regulation: insights from experimental studies and computational modeling., American Journal of Physiology Heart and Circulatory Physiology, vol. 316 no. 5 (May, 2019), pp. H1113-H1123 [doi]  [abs]
  2. Leete, J; Layton, AT, Sex-specific long-term blood pressure regulation: Modeling and analysis., Computers in Biology and Medicine, vol. 104 (January, 2019), pp. 139-148 [doi]  [abs]

Li, Didong

  1. Didong Li and David B Dunson, Classification via local manifold approximation (2019) [arXiv:1903.00985]

Liu, Zibu

  1. Li, L; Liu, J-G; Liu, Z; Lu, J, A stochastic version of Stein Variational Gradient Descent for efficient sampling., Corr, vol. abs/1902.03394 (2019)

Shan, Shan

  1. Shan, S; Kovalsky, SZ; Winchester, JM; Boyer, DM; Daubechies, I, ariaDNE: A robustly implemented algorithm for Dirichlet energy of the normal, Methods in Ecology and Evolution, vol. 10 no. 4 (April, 2019), pp. 541-552 [doi]  [abs]

Wang, Lihan

  1. Yu Cao, Jianfeng Lu and Lihan wang, Complexity of randomized algorithms for underdamped Langevin dynamics (March, 2020) [2003.09906]
  2. Yu Cao, Jianfeng Lu, Lihan Wang, On explicit L2-convergence rate estimate for underdamped Langevin dynamics (August, 2019) [1908.04746]

Wang, Zhe

  1. Lu, J; Wang, Z, The full configuration interaction quantum monte carlo method through the lens of inexact power iteration, Siam Journal on Scientific Computing, vol. 42 no. 1 (January, 2020), pp. B1-B29 [doi]  [abs]
  2. Wang, Z; Li, Y; Lu, J, Coordinate Descent Full Configuration Interaction., Journal of Chemical Theory and Computation, vol. 15 no. 6 (June, 2019), pp. 3558-3569 [doi]  [abs]
  3. Yingzhou, LI; Jianfeng, LU; Wang, AZHE, Coordinatewise descent methods for leading eigenvalue problem, Siam Journal on Scientific Computing, vol. 41 no. 4 (January, 2019), pp. A2681-A2716, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320